Alert archive / New York / Freeze Watches in 2013
Freeze Watch 2, NWS Buffalo, NY
NWS Buffalo, NY issued this freeze watch at May 25, 2013, 3:24 AM EDT for Allegany County, Cattaraugus County, Chautauqua County, New York. It took effect at May 26, 2013, 1:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 25, 2013, 3:24 AM EDT (07:24 UTC)
- In effect from
- May 26, 2013, 1:00 AM EDT
- Expired
- May 25, 2013, 1:44 PM EDT
- In force
- Issued by
- NWS Buffalo, NY
Counties Allegany County, NY, Cattaraugus County, NY, Chautauqua County, NY
The radar
The Buffalo radar (KBUF), 76 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 7.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1286 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
469 WWUS71 KBUF 250724 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 324 AM EDT SAT MAY 25 2013 NYZ019>021-251530- /O.NEW.KBUF.FZ.A.0002.130526T0500Z-130526T1100Z/ /O.CON.KBUF.FZ.W.0002.000000T0000Z-130525T1100Z/ CHAUTAUQUA-CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...JAMESTOWN...OLEAN...WELLSVILLE 324 AM EDT SAT MAY 25 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. * LOCATIONS...INTERIOR SECTIONS OF THE WESTERN SOUTHERN TIER. * TIMING...FREEZE WARNING THROUGH 7 AM THIS MORNING. TEMPERATURES WILL DROP TO NEAR FREEZING AGAIN TONIGHT. * TEMPERATURES...IN THE LOWER 30S. * IMPACTS...FREEZING OR SUB-FREEZING TEMPERATURES WILL HAVE THE POTENTIAL TO DAMAGE OR KILL UNPROTECTED SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ APFFEL
3 follow-up statements
515 WWUS71 KBUF 251054 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 654 AM EDT SAT MAY 25 2013 NYZ019>021-251900- /O.CAN.KBUF.FZ.W.0002.000000T0000Z-130525T1100Z/ /O.CON.KBUF.FZ.A.0002.130526T0500Z-130526T1100Z/ CHAUTAUQUA-CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...JAMESTOWN...OLEAN...WELLSVILLE 654 AM EDT SAT MAY 25 2013 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE FREEZE WARNING. * LOCATIONS...INTERIOR SECTIONS OF THE WESTERN SOUTHERN TIER. * TIMING...TEMPERATURES WILL DROP TO NEAR FREEZING AGAIN TONIGHT. * TEMPERATURES...IN THE LOWER 30S. * IMPACTS...FREEZING OR SUB-FREEZING TEMPERATURES WILL HAVE THE POTENTIAL TO DAMAGE OR KILL UNPROTECTED SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ APFFEL
565 WWUS71 KBUF 251432 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1032 AM EDT SAT MAY 25 2013 NYZ019>021-252245- /O.CON.KBUF.FZ.A.0002.130526T0500Z-130526T1100Z/ CHAUTAUQUA-CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...JAMESTOWN...OLEAN...WELLSVILLE 1032 AM EDT SAT MAY 25 2013 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... * LOCATIONS...INTERIOR SECTIONS OF THE WESTERN SOUTHERN TIER. TEMPERATURES WILL BE MORE MILD ALONG THE LAKE ERIE SHORE. * TIMING...LATER TONIGHT THROUGH EARLY SUNDAY MORNING. * TEMPERATURES...IN THE LOWER 30S. * IMPACTS...FREEZING OR SUB-FREEZING TEMPERATURES WILL HAVE THE POTENTIAL TO DAMAGE OR KILL UNPROTECTED SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ HITCHCOCK
803 WWUS71 KBUF 251744 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 144 PM EDT SAT MAY 25 2013 NYZ019>021-260145- /O.UPG.KBUF.FZ.A.0002.130526T0500Z-130526T1100Z/ /O.NEW.KBUF.FZ.W.0003.130526T0600Z-130526T1200Z/ /O.NEW.KBUF.FZ.A.0003.130527T0300Z-130527T1300Z/ CHAUTAUQUA-CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...JAMESTOWN...OLEAN...WELLSVILLE 144 PM EDT SAT MAY 25 2013 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... ...FREEZE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING. * LOCATIONS...WESTERN SOUTHERN TIER...MAINLY IN THE SHELTERED VALLEYS WELL INLAND FROM LAKE ERIE. * TIMING...OVERNIGHT TONIGHT THROUGH SUNDAY MORNING AND AGAIN SUNDAY NIGHT THROUGH MONDAY MORNING. * TEMPERATURES...IN THE LOWER 30S TONIGHT. IN THE UPPER 20S TO AROUND 30 SUNDAY NIGHT. * IMPACTS...FREEZING OR SUB-FREEZING TEMPERATURES WILL HAVE THE POTENTIAL TO DAMAGE OR KILL UNPROTECTED SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ012-085-260145- /O.NEW.KBUF.FZ.A.0003.130527T0300Z-130527T1300Z/ WYOMING-SOUTHERN ERIE- INCLUDING THE CITIES OF...WARSAW...ORCHARD PARK...SPRINGVILLE 144 PM EDT SAT MAY 25 2013 ...FREEZE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING. * LOCATIONS...SOUTHERN ERIE AND WYOMING COUNTIES...MAINLY IN THE SHELTERED VALLEYS INLAND FROM LAKE ERIE. * TIMING...LATE SUNDAY EVENING THROUGH MONDAY MORNING. * TEMPERATURES...IN THE LOWER 30S. * IMPACTS...FREEZING OR SUB-FREEZING TEMPERATURES WILL HAVE THE POTENTIAL TO DAMAGE OR KILL UNPROTECTED SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ HITCHCOCK/THOMAS
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this freeze watch went out at May 25, 1:33 AM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, May 25, 1:33 AM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
133 AM EDT SAT MAY 25 2013
.SYNOPSIS...
CANADIAN HIGH PRESSURE BUILDING ACROSS THE GREAT LAKES WILL BRING
MAINLY DRY AND COOL CONDITIONS THIS WEEKEND. TEMPERATURES WILL
REBOUND BACK TO ABOVE AVERAGE NEXT WEEK.
&&
.NEAR TERM /THROUGH TODAY/...
AS OF 130 AM...REGIONAL RADARS SHOW THE BACK EDGE OF THE COASTAL
LOW/S PRECIPITATION SHIELD LINGERING NEAR THE LEWIS COUNTY
BORDER...WITH PATCHY LIGHT RAIN/SCATTERED LIGHT SHOWERS EXTENDING
BACK TO THE INTERSTATE 81 CORRIDOR IN CENTRAL NEW YORK. WITH THE
POSITION OF THE COASTAL LOW CHANGING LITTLE OVERNIGHT...WILL KEEP
A CHANCE OF RAIN SHOWERS IN PLACE ACROSS LEWIS COUNTY...ALONG WITH
CONTINUED MOSTLY CLOUDY SKIES ACROSS THE NORTH COUNTRY.
FURTHER TO THE WEST...SKIES HAVE BEEN SLOWLY CLEARING...WITH
LINGERING CLOUDS SOUTH OF LAKE ONTARIO. WITH 850 MB TEMPS OF
-2C AND LAKE SURFACE TEMPS IN THE MID 40S TO LOWER 50S...SUSPECT
A MODEST CONTRIBUTION FROM LAKE MOISTURE IS LIKELY HELPING CLOUDS
TO LINGER SOUTH OF LAKE ONTARIO IN COMBINATION WITH THE UPPER LOW.
A PERSISTENT FLOW OF DRIER AIR UPSTREAM...AND THE EASTWARD TRACK
OF THE UPPER LOW SHOULD EVENTUALLY DRY THINGS OUT...WITH A
GRADUAL CLEARING TREND THROUGH THE EARLY MORNING HOURS.
WITH THE CLEARING SKIES AND CHILLY AIRMASS THAT IS IN PLACE...
TEMPERATURES WILL BE A CONCERN OVERNIGHT...PARTICULARLY ACROSS
INTERIOR SECTIONS OF THE SOUTHERN TIER THAT ONLY HAVE A SHORT WAYS
TO GO BEFORE REACHING THE FREEZING MARK...AND WHERE THE CURRENT
FREEZE WARNING STILL LOOKS PLAUSIBLE. MEANWHILE FURTHER TO THE
NORTH...SOME SPOTS CLOUD SEE TEMPS AS LOW AS THE MID 30S...HOWEVER
FEEL THERE WILL BE ENOUGH OF A GRADIENT AND/OR LINGERING CLOUD
COVER TO PREVENT MUCH IN THE WAY OF A FROST THREAT.
SATURDAY...MODELS IN CLOSER AGREEMENT WITH THE SLOW PROGRESSION OF
THE UPPER LOW. ASSOCIATED PRECIPITATION LOOKS TO BACK IN FROM THE
EAST AND MAY IMPACT AREAS EAST OF LAKE ONTARIO. BULK OF THE AREA
WILL SEE PLENTY OF SUNSHINE. WITH COLD AIR MASS CENTERED OVER THE
AREA WE WILL ONLY SEE HIGHS IN THE MID 50S TO LOWER 60S...ALTHOUGH
COOL WILL BE AN IMPROVEMENT OVER TODAYS READINGS IN THE 30S AND
40S.
&&
.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
SATURDAY NIGHT A CLOSED UPPER LEVEL LOW WILL BE SITTING OVER NEW
ENGLAND...WITH A COLD NORTHWEST FLOW ACROSS THE EASTERN GREAT LAKES.
MOISTURE AND PRECIPITATION AROUND THIS AREA OF LOW PRESSURE WILL
LARGELY BE CONFINED TO AREAS JUST TO OUR EAST...THOUGH A FEW LIGHT
SHOWERS MAY BRUSH BY OUR NORTH COUNTRY. BY SUNDAY MORNING COLD AIR
UNDER THIS AREA OF LOW PRESSURE WILL BACK SLIGHTLY WESTWARD SUCH
THAT -2C AIR AT 850 HPA WILL BE FOUND ACROSS THE WESTERN FOOT HILLS
OF THE ADIRONDACKS AND WOULD NOT BE SURPRISED IF A FEW SNOW FLURRIES
MIXED IN WITH THE LIGHT RAIN SHOWERS.
AWAY FROM THE NORTH COUNTRY MAINLY CLEAR SKIES WILL BE FOUND AND
COLD WITH A NORTHWEST WIND. THE GRADIENT BETWEEN HIGH PRESSURE
NOSING SOUTHWARD OVER THE CENTRAL GREAT LAKES AND THE CLOSED LOW
OVER NEW ENGLAND WILL BE ABOUT THE SAME SATURDAY NIGHT AS FRIDAY
NIGHT. CURRENT THINKING IS THAT FREEZING TEMPERATURES WILL BE A
CONCERN AGAIN ACROSS THE SOUTHERN TIER...AND THAT THE LIGHT WINDS
WILL LIMIT THE FROST FORMATION. CLOSER TO THE LAKES IS WHERE THE
WARMEST OVERNIGHT LOWS WILL BE FOUND WITH UPPER 30S TO AROUND 40 FOR
NIGHTTIME LOWS.
THERE WILL BE A LITTLE IMPROVEMENT SUNDAY AS THE CLOSED LOW SLOWLY
LIFTS THROUGH NORTHERN NEW ENGLAND. THIS MOVEMENT SHOULD BE ENOUGH
TO KEEP OUR AREA DRY WITH LINGERING CLOUDS BRUSHING BY THE EASTERN
PORTIONS OF THE NORTH COUNTRY. ELSEWHERE PLENTY OF SUNSHINE WILL
AGAIN BE FOUND ACROSS AREAS SOUTH OF LAKE ONTARIO AND WITH 850 HPA
RANGING FROM +2 TO +4 OUR HIGHS WILL BE A COUPLE DEGREES WARMER THAN
SATURDAY...WITH HIGHS IN THE LOW 60S. A LIGHT NORTHWEST WIND WILL
AGAIN BE FOUND ACROSS THE CWA.
SUNDAY NIGHT WILL BE DRY AND WINDS BACKING TO MORE OF A SOUTHWESTERLY
FLOW. WHILE FREEZING TEMPERATURES WILL BE VERY SPOTTY ACROSS THE
SOUTHERN TIER AND INLAND NORTH COUNTRY THE LIGHTER WINDS AND RELAXED
PRESSURE GRADIENT WILL ALLOW FOR SOME PATCHY FROST.
ON MONDAY SURFACE HIGH PRESSURE WILL SLIDE INTO THE REGION.
SUBSIDENCE WITH THIS FEATURE WILL BRING A DRY MEMORIAL DAY AND
ABUNDANT SUNSHINE ACROSS THE REGION. THOUGH A BLUE SKY TEMPERATURES
WILL STILL FALL SHY OF NORMAL WITH AFTERNOON HIGHS IN THE MID TO
UPPER 60S. DEWPOINTS WILL ALSO BE LOW...IN THE MID TO UPPER 30S
WHICH WILL BRING LOW RH VALUES. DRY CONDITIONS WILL CONTINUE THROUGH
THE NIGHT MONDAY WITH LOWS DROPPING BACK INTO THE 40S.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
THIS TIME PERIOD WILL BE MAINLY DRY...WITH BUILDING HEAT AND
HUMIDITY. THERE IS STILL A BIT OF UNCERTAINTY AS TO WHEN A WARM
FRONT LIFTING NORTHEASTWARD WILL CROSS THE EASTERN GREAT LAKES
REGION. THE 12Z GFS/12Z CANADIAN OPERATIONAL MODEL RUNS ARE A LITTLE
FASTER THAN THE 12Z ECMWF...WITH A PASSAGE TUESDAY...WHILE THE
EUROPEAN MODEL FOCUSES MORE UPON WEDNESDAY. WILL BRING LOW CHANCE
POPS FOR SHOWERS AND THUNDERSTORMS ACROSS THE REGION TUESDAY
NIGHT-WEDNESDAY NIGHT.
BEFORE THE FRONTAL PASSAGE IT WILL BE COMFORTABLE WITH LOW DEWPOINTS
AND SEASONABLE LATE MAY TEMPERATURES.
AFTER THE WARM FRONT PASSES HUMIDITY WILL BEGIN TO BUILD WHILE
TEMPERATURES EACH DAY WILL LIKELY BE A DEGREE OR SO WARMER. BY
FRIDAY AFTERNOON HIGHS WILL BE WELL INTO THE 80S ACROSS THE REGION.
THE BUILDING RIDGE OVER THE REGION THURSDAY AND FRIDAY WILL LIKELY
CAP ANY AFTERNOON SHOWERS AND THUNDERSTORM DEVELOPMENT...AND THUS WE
WILL MAINTAIN A DRY FORECAST FOR NOW.
&&
.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
LOW PRESSURE WILL CLOSE OFF IN THE UPPER LEVELS ACROSS NEW
ENGLAND...WITH OUR REGION ON THE WESTERN PERIPHERY OF THIS SYSTEM.
EXPECT A GENERAL CLEARING TREND THROUGH 12Z OR SO AT MOST TAF
SITES...WITH ANY LINGERING CLOUDS VFR IN THE 5-6K FT RANGE. AFTER
THIS EXPECT MOSTLY CLEAR SKIES TODAY AT BUF/IAG/ROC/JHW. CLOUDS
SHOULD LINGER LONGER AT ART...CLOSEST TO THE LOW...WITH POSSIBLY A
SPRINKLE MID-DAY TODAY AS MOISTURE PIVOTS AROUND THE LOW.
OUTLOOK...
TONIGHT THROUGH WEDNESDAY...VFR.
&&
.MARINE...
UNSEASONABLE CONDITIONS ARE IN PLACE OVER THE LOWER LAKES REGION DUE
TO THE PRESENCE OF A DEEP UPPER TROUGH AND PLENTY OF ASSOCIATED COLD
AIR ALOFT...WITH A PERSISTENT NORTHWESTERLY LOW LEVEL FLOW
SUSTAINING LOW END ADVISORY LEVEL CONDITIONS. THESE WILL PERSIST
INTO THE OVERNIGHT HOURS ON LAKE ERIE AND THE WESTERN END OF LAKE
ONTARIO...BEFORE WINDS BEGIN TO DIMINISH. THIS SAID...SMALL CRAFT
CONDITIONS MAY REDEVELOP ON LAKE ERIE SATURDAY AFTERNOON.
FURTHER EAST...THE MODEST NORTHWESTERLY FLOW WILL PERSIST INTO
SATURDAY ON THE EASTERN END OF LAKE ONTARIO...WHICH WILL MAINTAIN
LOW END SMALL ADVISORY-LEVEL CONDITIONS THERE.
CONDITIONS WILL IMPROVE SUNDAY AND MONDAY AS HIGH PRESSURE MOVES
OVERHEAD...WITH NO ISSUES FORESEEN FOR THE LATTER PORTIONS OF THE
HOLIDAY WEEKEND.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FREEZE WARNING UNTIL 7 AM EDT THIS MORNING FOR NYZ019>021.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT EARLY THIS MORNING FOR
LEZ040-041.
SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON
FOR LOZ043>045.
SMALL CRAFT ADVISORY UNTIL 4 AM EDT EARLY THIS MORNING FOR
LOZ042.
&&
SYNOPSIS...TMA
NEAR TERM...APFFEL/JJR/TMA
SHORT TERM...THOMAS
LONG TERM...THOMAS
AVIATION...APFFEL
MARINE...JJR/TMAHazardous weather outlook, May 24, 3:24 PM EDT, 12 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 324 PM EDT FRI MAY 24 2013 NYZ001>008-010-011-014-251930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-ONTARIO- 324 PM EDT FRI MAY 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PATCHY FROST IS POSSIBLE SATURDAY NIGHT AND SUNDAY NIGHT... ESPECIALLY AWAY FROM THE LAKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ019>021-251930- CHAUTAUQUA-CATTARAUGUS-ALLEGANY- 324 PM EDT FRI MAY 24 2013 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 7 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. PATCHY FROST IS POSSIBLE SATURDAY NIGHT AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ012-013-085-251930- WYOMING-LIVINGSTON-SOUTHERN ERIE- 324 PM EDT FRI MAY 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PATCHY FROST IS POSSIBLE SATURDAY NIGHT AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-251930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 324 PM EDT FRI MAY 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 1:44 PM EDT | Freeze Watch | BUF | Allegany, Cattaraugus, Chautauqua, Erie, Wyoming | 18 hr |
| May 25, 1:44 PM EDT | Freeze Warning | BUF | Allegany, Cattaraugus, Chautauqua | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.